Skip to content
My WebMD Sign In, Sign Up

Announcements

Visit our Crisis Assistance Link for resources. For immediate help, get to the ER.

*No Dr Outside Contact Please*
constantly in pain it seems like
avatar
Vintage13 posted:
I have been on here before, venting, and the last time I did I checked myself into a crisis center for several days because I had decided at that time that I was going to do something final to myself. Well it has been a few months since then. I have been removed from work (they do not want me there but will not fire me due to other reasons) and trying to both file for disability and a bankruptcy at the same time. I am constantly tired. I am constantly in pain. No matter what I do, what meds I take, who I talk to, its all the same. I don't think I'll ever pull out of this.. day by day I get worse and worse. I think constantly of what it would be like for everyone if I wasn't around. And yes I know how much a suicide hurts a family (knowing this by experiencing it firsthand) But I also know what it does to everyone to be around them making their lives miserable everyday.. I don't want to do this anymore. I don't want to keep doing this to everyone I love.
Reply
 
avatar
bpcookie responded:
Hello Vintage, please hang in there. hugs
I can't be bothered with a cell phone in my car....I am too busy making finger gestures at everyone!!!-Maxine
 
avatar
Carl_1970 responded:
Hi Vintage13,

I hope to that things are at least a little bette for you now.

I have also been that desperate - looking at many packets of pills in the cupboard and wondering whether I should just take them all to stop all the suffering.

I found writing in any form a great help. Over the best part of a year I have got my life back to close (it'll never be exactly the same) as it was before I gor Ill with Bi-Polar Disorder.

Please just keep going - I truly believe that IT WILL get better.

Thinking of you.

Carl.


Featuring Experts

Joseph F. Goldberg, MD, is a Clinical Professor of Psychiatry, Icahn School of Medicine at Mount Sinai, New York, NY. He also maintains a private prac...More

Helpful Tips

Do your medications cause acne?
I get acne with new medications. My doc prescribes clindamycin phosphate topical lotion (Rx only). Within a few days, most of my acne ... More
Was this Helpful?
2 of 2 found this helpful

Related News

There was an error with this newsfeed

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.